欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  12 篇文章
     
     
 
Probability Theory Predicts That Group Survival May Be Guaranteed for Groups with More Than 10 Elements

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1745-1760
       
 
Numerical Simulation Using GEM for the Optimization Problem as a System of FDEs

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1761-1768
       
 
Error Estimator Using Higher Order FEM for an Interface Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1769-1794
       
 
Chelyshkov-Tau Approach for Solving Bagley-Torvik Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1795-1807
       
 
Dynamic Analysis of Fractional-Order Fuzzy BAM Neural Networks with Delays in the Leakage Terms

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1808-1819
       
 
Orthogonal Series Estimation of Nonparametric Regression Measurement Error Models with Validation Data

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1820-1831
       
 
The Design of Output Feedback Distributed Model Predictive Controller for a Class of Nonlinear Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1832-1850
       
 
The Study on the Flow Generated by an Array of Four Flettner Rotors: Theory and Experiment

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1851-1858
       
 
Arnold Tongues for Discrete Hill’s Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1859-1882
       
 
Variation of Parameters for Causal Operator Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 12 Page: 1883-1902